# SDR HEEA083550

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sleeve
- Part number: 212040452001
- Part serial: A1304245
- Condition: Corroded
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX SLEEVE IS CORRODED.
